February 3rd, 2009
|lovelikeheroin||11:57 pm - The SJW Trick|
So I made a mistake last time I posted. I have no clue what Ginkgo Biloba does when mixed with Suboxone, but that doesn't matter because I really meant St. John's Wort. I tried mixing the two. First I take 600 mg of St. John's Wort pills, then I dissolve my ritual 4mg of Suboxone under the tongue in 15 minutes. Within 40 minutes I feel a mild to awesome high consistently every time after doing this. Just thought I would share. I feel much more relaxed, with a hydrocodone like euphoria and much more energy than my normal suboxone dose. The euphoria is the most noticeable thing.
Has anyone ever done this and had similar results? I love it. I don't think it is entirely placebo effect either so it might be worth a try
Current Location: Oregon City, Oregon
Current Mood: high
Current Music: Putting Holes in Happiness - Marilyn Manson
My sister told me to do that, it potentiates suboxone and makes there more of a high, when you usually don't get one from it when you have a tolerance to opiates. But if you mix them she said its a good combo, I have yet to try it though...
This doesn't sound like your ready to be on suboxone, if you still want to get high.
In my opinion,
I am suboxone because I can't afford to be sick from opiates because I work and go to school. I have gone without any kind of opiate for months and I still wake up sick in the morning and I can never fall asleep.
It's a love/ hate relationship. I feel people are entitled to do drugs. To each his own ect. I am glad I have suboxone because it is a safer alternative to heroin which varies in potency. It is a true reprieve, no matter how thin it is from scaring my body and altering my brain chemistry / and pain perception forever.
I also feel that SJW is otc. I only take the recommended daily dosage. I have learned that SJW effects the way all drugs are metabolized because it changes some of the chemistry in the liver.
Please don't think I'm attacking you, I just want to debate :)
So you're saying you'd rather be doing heroin if it was up to you? And people are entitled to do drugs?
When drugs turn into an addiction, it ruins peoples live. Has heroin not ruined your life?
I just know this. I've been on Suboxone for a year and a half. The first 6 months I still was using 30 hydrocodone pills once a month to "try" and get high (which as you know is pretty much impossible to get high on hydrocodone while on sub). Anyways, the months after that I told the doc I needed 12 mgs so I could take more sub when I wanted to feel that extra, well, whatever sub does to us. I wouldn't call it a "high". Finally the last 2 months I've been in outpatient drug rehab to get off weed (10 year addiction) and ephedrine. I have finally stablized on 4 mgs per day of sub. And I feel great on 4 mgs per day. But dam, your post makes me want to go out and get st johns wart and try this. Which is not a good thing, to crave that "high". At least for me. I want drugs out of my life, as they have ruined it. That high I've chased, which I love so much, has runied me and who I am.
Also, I may have read wrong, but you say you still can't sleep and wake up sick while on sub? Maybe your dose needs to be upped? Can't you work with your doctor on that?
that's what i was thinking.
|Date:||September 9th, 2009 11:56 pm (UTC)|| |
i will try it and let you know if i feel it
|Date:||October 23rd, 2009 10:31 pm (UTC)|| |
great piece of info here really , I'm already concurrentely using Subutex and Tramadol so,somehow it sounds like a great idea to add yet another ingredient in the form of St. John's Wort which is readily available pretty much everywhere..."Never stop the madness" !!!!
|Date:||July 15th, 2010 10:31 pm (UTC)|| |
Here i was doing a search for nausea and suboxone and this thread pulls up. Of course now i want to try St. John's Wart being as ALL ADDICTS miss that euphoria feeling. But, i feel like i am cheating...what a poser i must be....damn...i have been SO proud of myself for the past 7 months being on subs. I know i have SJW in my medicine box being as i took it for depression a long time ago...(that is when i was smart and took vitamins and supplements instead of prescription meds...) What to do...??
|Date:||November 1st, 2010 10:42 pm (UTC)|| |
Just do it. Its not cheating if its natural.....YES IT IS DON'T BE A FOO KEEP YOUR SOBRIETY